Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 4, NWS Albuquerque, NM

March 23, 2007Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Mar 23, 2007, 3:35 AM MDT for Chaves County, New Mexico. It was in force for 55 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2007, 3:35 AM MDT (09:35 UTC)
Expired
Mar 23, 2007, 4:30 AM MDT
In force
55 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 145 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 3:50 AM MDTHAIL 1Roswell, NMSOUTHWEST SIDE OF TOWN.
Mar 23, 3:51 AM MDTHAIL 1Roswell, NM
Mar 23, 3:53 AM MDTHAIL 1.75Roswell, NMREPORTED BY STATE POLICE.
Mar 23, 3:55 AM MDTHAIL 1Roswell, NMREPORTED BY ROSWELL POLICE DEPARTMENT.
Mar 23, 3:59 AM MDTHAIL 2Roswell, NMREPORTED IN THE NORTHEAST SIDE OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 9.6 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2007-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2007-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
2348 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 230935
SVRABQ
NMC005-231030-
/O.NEW.KABQ.SV.W.0004.070323T0935Z-070323T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
335 AM MDT FRI MAR 23 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO

* UNTIL 430 AM MDT

* AT 334 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF ROSWELL...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROSWELL AROUND 340 AM MDT...
  BITTER LAKE WILDLIFE REFUGE AROUND 355 AM MDT...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE.

LAT...LON 3325 10486 3308 10454 3349 10402 3374 10452
      3357 10487

$$

DPORTER
2 follow-up statements
000 
WWUS55 KABQ 231004
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 AM MDT FRI MAR 23 2007

NMC005-231030-
/O.CON.KABQ.SV.W.0004.000000T0000Z-070323T1030Z/
CHAVES-
403 AM MDT FRI MAR 23 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHAVES
COUNTY UNTIL 430 AM MDT...

AT 401 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 23 MILES NORTHWEST OF
BITTER LAKE WILDLIFE REFUGE TO BITTER LAKE WILDLIFE REFUGE...OR ALONG
A LINE EXTENDING FROM 23 MILES NORTHWEST OF ROSWELL TO 9 MILES EAST
OF ROSWELL...MOVING NORTHEAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL NORTHERN CHAVES COUNTY AROUND 420 AM MDT...

HAIL UP TO 1.75 INCHES IN DIAMETER HAS BEEN REPORTED IN ROSWELL WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 3354 10474 3330 10438 3365 10402 3396 10449
      3377 10476

$$

DPORTER
000 
WWUS55 KABQ 231032
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
431 AM MDT FRI MAR 23 2007

NMC005-231041-
/O.EXP.KABQ.SV.W.0004.000000T0000Z-070323T1030Z/
CHAVES-
431 AM MDT FRI MAR 23 2007

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR CENTRAL CHAVES
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...THE STORM 
MAY STILL PRODUCE GUSTY WINDS UP TO 45 MPH AND HAIL UP TO ONE HALF 
INCH IN DIAMETER ACROSS NORTH CENTRAL CHAVES COUNTY THROUGH 500 AM.

LAT...LON 3354 10474 3330 10438 3365 10402 3396 10449
      3377 10476

$$

DPORTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 3:17 AM MDT, 18 minutes earlier.

Area forecast discussion, Mar 23, 3:17 AM MDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 AM MDT FRI MAR 23 2007

.DISCUSSION...KABX RADAR IS DOWN. TRANSMITTER DEAD. 2 TECHS ON
SITE TO REPLACE...BUT RADAR WILL BE DOWN THROUGH MOST OF THE AM.

STRONG STORMS CONTINUING IN OUR SE ZONES. GOOD BET FOR SOME SEVERE
STORMS THIS PM AND EVE OVER THE SC AND MOST OF THE ERN ZONES. GOOD
SURGE OF SHOWERS AND ISOLATED STORMS HEADING N FROM SRN NM THIS AM
AS MAIN STORM BEGINS TO IMPACT THE AREA. AN ACTIVE DAY FOR MOST OF
THE AREA. AS FOR SNOW CONCERNS...DECIDED ANY ACCUMULATING SNOW TODAY
WILL BE OVER THE HIGH ELEVATIONS OF THE GILA REGION. WILL NOT ISSUE
ANY ADVISORY FOR TODAY. MORE CONCERNED TONIGHT AND SAT AM OVER THE
WRN MOUNTAINS WHEN UPPER LOW PASSES OVERHEAD. SNOW LEVELS WILL DROP
TO AROUND 7000 FEET TON...WITH SEVERAL INCHES POSSIBLE ABOVE 7500
FEET. GOING TO HAVE TO DIFFER ANY SNOW ADVISORY TO THE DAY SHIFT AS
NEED TO FOCUS ON CONTINUING POSSIBLE SEVERE WEATHER IN CHAVES COUNTY.
OTHER CONCERN TODAY AND TON WILL BE FLASH FLOOD POTENTIAL IN THE E.
BELIEVE ISOLATED ENOUGH THAT WATCH NOT NEEDED AT THIS TIME.

MODELS IN BETTER AGREEMENT ON TIMING OF STORM...ACCELERATING IT NE
OUT OF NM LATER SAT. THIS SHOULD KEEP SNOW AMOUNTS OVER THE NRN
MOUNTAINS BELOW ADVISORY CRITERIA. ELSEWHERE SHOWERS AND STORMS
WILL CONTINUE WITH ACTIVITY CONCENTRATED OVER THE NW...WITH A DRY
SLOT WORKING INTO THE E.

STORM WILL CONTINUE NE SAT NIGHT AND SUN BUT A SECOND IMPULSE WILL
MOVE ACROSS NM SUN. ANY PRECIP SHOULD BE LIMITED TO THE NRN
MOUNTAINS AND MAYBE THE FAR SE ZONES. DRY AND WARMER MON. NEXT
SYSTEM MAY BRUSH THE N TUE AND TUE NIGHT BUT LOOKS LIKE MAINLY
A WIND EVENT FOR THE AREA TUE AND WED. DRY THU AND FRI. CHJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  59  38  58  36 /  60  50  50  30
GALLUP..........................  56  35  54  30 /  60  60  60  20
GRANTS..........................  57  35  56  28 /  70  60  60  20
GLENWOOD........................  62  42  62  38 /  70  70  50  20
CHAMA...........................  53  31  51  27 /  60  70  70  50
LOS ALAMOS......................  56  33  55  34 /  60  60  60  30
RED RIVER.......................  50  32  46  29 /  50  60  60  30
TAOS............................  58  36  56  33 /  60  60  60  30
SANTA FE........................  58  37  53  34 /  60  60  50  30
SANTA FE AIRPORT................  59  38  56  35 /  60  60  40  30
ESPANOLA........................  61  37  59  37 /  60  60  60  30
ALBUQUERQUE HEIGHTS.............  62  44  59  42 /  70  60  40  20
ALBUQUERQUE VALLEY..............  63  41  60  40 /  70  60  40  20
ALBUQUERQUE FOOTHILLS...........  59  42  58  38 /  70  60  40  20
ALBUQUERQUE WEST MESA...........  61  43  59  42 /  60  60  40  20
SOCORRO.........................  62  41  65  41 /  70  70  40  10
SANDIA PARK/CEDAR CREST.........  56  35  53  36 /  70  60  40  30
MORIARTY/ESTANCIA...............  58  35  57  33 /  70  70  40  30
CARRIZOZO.......................  65  37  66  39 /  70  70  40  10
RUIDOSO.........................  58  41  60  40 /  70  70  40  10
RATON...........................  65  38  58  31 /  50  60  50  30
LAS VEGAS.......................  59  36  56  33 /  60  60  40  30
ROY.............................  63  40  58  39 /  50  70  50  20
CLAYTON.........................  68  46  65  39 /  50  70  40  20
SANTA ROSA......................  68  43  68  45 /  60  70  40  20
TUCUMCARI.......................  69  50  69  44 /  60  70  40  20
FORT SUMNER.....................  67  48  68  45 /  70  80  40  10
CLOVIS..........................  70  51  69  45 /  70  80  40  20
PORTALES........................  69  51  70  45 /  70  80  40  20
ROSWELL.........................  69  51  73  47 /  70  80  40  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

40
Hazardous weather outlook, Mar 22, 11:15 AM MDT, 16 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1115 AM MDT THU MAR 22 2007

UPDATE TO ADD SLIGHT RISK OF SEVERE STORMS FOR TODAY AND TONIGHT.

NMZ001>021-026-231200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
1115 AM MDT THU MAR 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR TODAY INTO TONIGHT
EAST OF A LINE FROM ABOUT TUCUMCARI TO ROSWELL. THE MAIN THREATS
WILL BE LARGE HAIL UP TO AN INCH AND A QUARTER IN DIAMETER AND
DAMAGING WIND GUSTS UP TO 65 MPH POSSIBLE. FROM THE AFOREMENTIONED
LINE WESTWARD TO ROUGHLY A CLAYTON TO RUIDOSO LINE A FEW
THUNDERSTORMS MAY BECOME STRONG ENOUGH THROUGH THIS EVENING TO
PRODUCE HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50
MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON
AND EARLY EVENING OVER MUCH OF EASTERN NEW MEXICO...FROM CLAYTON
TO SANTA ROSA AND RUIDOSO ON EAST TO THE TEXAS BORDER. THE MAIN
THREATS WILL BE LARGE HAIL UP TO ONE AND A HALF INCHES IN DIAMETER
AND DAMAGING WIND GUSTS TO 65 MPH.

SNOW SHOWERS OVER THE NORTHERN AND WESTERN MOUNTAINS FRIDAY NIGHT
THROUGH SATURDAY NIGHT MAY BE ABLE TO ACCUMULATE SEVERAL INCHES OF
SNOW ABOVE 7500 FEET.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING AND
AGAIN FRIDAY AFTERNOON AND EVENING BETWEEN ABOUT NOON PM AND 10 PM
MDT.

43

In the hours before

Special weather statement, Mar 22, 10:57 PM MDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1057 PM MDT THU MAR 22 2007

NMZ018-019-230530-
CHAVES COUNTY PLAINS-DE BACA COUNTY-
1057 PM MDT THU MAR 22 2007

...STRONG THUNDERSTORM MOVING OVER NORTH CENTRAL CHAVES COUNTY...

AT 1055 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 16 MILES NORTHWEST OF ELKINS.
MOVEMENT WAS NORTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTH CENTRAL
CHAVES COUNTY AND RURAL SOUTHEASTERN DE BACA COUNTY.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER
RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS.

DPORTER
Special weather statement, Mar 23, 12:27 AM MDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1227 AM MDT FRI MAR 23 2007

NMZ018-230715-
DE BACA COUNTY-
1227 AM MDT FRI MAR 23 2007

...STRONG THUNDERSTORM MOVING OVER EASTERN DE BACA COUNTY...

AT 1225 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 20 MILES SOUTH OF FORT SUMNER.
MOVEMENT WAS NORTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE TAIBAN.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER
RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS.

DPORTER
Special weather statement, Mar 23, 1:54 AM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
154 AM MDT FRI MAR 23 2007

NMZ013-018-020-021-230830-
CURRY COUNTY-DE BACA COUNTY-QUAY COUNTY-ROOSEVELT COUNTY-
154 AM MDT FRI MAR 23 2007

...STRONG THUNDERSTORM MOVING OVER NORTHEAST DE BACA COUNTY...

AT 153 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES NORTH OF TAIBAN.
MOVEMENT WAS NORTHEAST AT 30 MPH AND WILL MOVE INTO SOUTHERN QUAY
AND NORTHERN ROOSEVELT COUNTIES.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE HOUSE...MCALISTER...
RAGLAND AND TOLAR.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER
RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS.

DPORTER
Special weather statement, Mar 23, 2:43 AM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
243 AM MDT FRI MAR 23 2007

NMZ016-019-026-230915-
CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-LINCOLN
COUNTY HIGH PLAINS/HONDO VALLEY-
243 AM MDT FRI MAR 23 2007

...STRONG THUNDERSTORM MOVING OVER SOUTHWEST CHAVES COUNTY...

AT 240 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM 9
MILES NORTH OF DUNKEN TO 13 MILES SOUTHWEST OF HOPE. MOVEMENT WAS
NORTH AT 30 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUNSET.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER
RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS.

DPORTER
Special weather statement, Mar 23, 3:29 AM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 AM MDT FRI MAR 23 2007

NMZ019-231000-
CHAVES COUNTY PLAINS-
329 AM MDT FRI MAR 23 2007

...STRONG THUNDERSTORM MOVING OVER SOUTHWEST CHAVES COUNTY...

AT 325 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 13 MILES SOUTHWEST OF ROSWELL.
MOVEMENT WAS NORTHEAST AT 35 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE BITTER LAKE WILDLIFE
REFUGE...MIDWAY AND ROSWELL CORRECTIONAL FACILITY.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. PERSONS IN THE
PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR
OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS.

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 11:22 PM MDTSevere Thunderstorm WarningABQChaves, De Baca53 min
Mar 23, 12:09 AM MDTSevere Thunderstorm WarningABQQuay66 min
Mar 23, 2:16 PM MDTSevere Thunderstorm WarningABQQuay59 min
Mar 23, 2:26 PM MDTSevere Thunderstorm WarningABQChaves64 min
Mar 23, 3:15 PM MDTTornado WarningABQHarding45 min
Mar 23, 3:23 PM MDTSnow AdvisoryABQ21 hr
Mar 23, 3:27 PM MDTSevere Thunderstorm WarningABQChaves63 min
Mar 23, 3:33 PM MDTSevere Thunderstorm WarningABQChaves, De Baca57 min
Mar 23, 3:38 PM MDTSevere Thunderstorm WarningABQQuay67 min
Mar 23, 4:18 PM MDTSevere Thunderstorm WarningABQUnion57 min
Mar 23, 4:30 PM MDTSevere Thunderstorm WarningABQQuay60 min
Mar 23, 4:58 PM MDTSevere Thunderstorm WarningABQRoosevelt62 min
Mar 23, 5:42 PM MDTTornado WarningABQRoosevelt48 min
Mar 23, 5:48 PM MDTSevere Thunderstorm WarningABQRoosevelt57 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.